# SDR 2007UALA02471

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 50,203 hours, 34,269 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT FUSELAGE BELLY SKIN, BS 807 BL 0 BETWEEN STRINGERS 27L-27R HAS LARGE DENT ADJACENT TO FRAME CAUSING FASTENER PROTRUSION.    [07-27-07]    MAJOR REPAIR: REMOVED DAMAGE AND REPAIRED THE SKIN BY INSTALLING A DOUBLER. REFERENCE SRM 53-00-01 REPAIR 13.
